# SDR SIMA0161

- Difficulty date: January 16, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21CBA2CD
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3687 - FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH WILL NOT STAY IN THE ON POSITION.  LIGHT GOES OUT WHEN RELEASED.  REMOVED AND REPLACED FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH.  OPS CHECKS GOOD.  (M)
